Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 158561

Gruss inequality for completely bounded maps


Perić, Ivan; Rajić, Rajna
Gruss inequality for completely bounded maps // Linear algebra and its applications, 390 (2004), 287-292 (međunarodna recenzija, članak, znanstveni)


Naslov
Gruss inequality for completely bounded maps

Autori
Perić, Ivan ; Rajić, Rajna

Izvornik
Linear algebra and its applications (0024-3795) 390 (2004); 287-292

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Gruss inequality; C*-algebra; Completely positive map; Completely bounded map; Generalized numerical range; q-numerical range; q-numerical radius

Sažetak
We prove an inequality for completely bounded maps on unital C*-algebras, which generalizes the Gruss inequality and a trace inequality for bounded operators on Hilbert spaces proved by P. F. Renaud.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
0037119

Ustanove
Prehrambeno-biotehnološki fakultet, Zagreb,
Rudarsko-geološko-naftni fakultet, Zagreb

Profili:

Avatar Url Ivan Perić (autor)

Avatar Url Rajna Rajić (autor)

Citiraj ovu publikaciju

Perić, Ivan; Rajić, Rajna
Gruss inequality for completely bounded maps // Linear algebra and its applications, 390 (2004), 287-292 (međunarodna recenzija, članak, znanstveni)
Perić, I. & Rajić, R. (2004) Gruss inequality for completely bounded maps. Linear algebra and its applications, 390, 287-292.
@article{article, year = {2004}, pages = {287-292}, keywords = {Gruss inequality, C\ast-algebra, Completely positive map, Completely bounded map, Generalized numerical range, q-numerical range, q-numerical radius}, journal = {Linear algebra and its applications}, volume = {390}, issn = {0024-3795}, title = {Gruss inequality for completely bounded maps}, keyword = {Gruss inequality, C\ast-algebra, Completely positive map, Completely bounded map, Generalized numerical range, q-numerical range, q-numerical radius} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus